MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC
Lot Number 5211909
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).The patient reported that he woke up because he felt that his blood glucose level was going up and it was 17.5 mmol/l.Reportedly, the infusion set tubing had detached from the site while the patient was sleeping in the night.The site location was patient's left buttock.The pump was hooked to the patient's pajama in the middle of the abdomen.The infusion was used for more than 2 days.The infusions were kept at room temperature in the kitchen.The patient was uncertain whether there was any stress or pull on the tubing.The pump was dropped with the set connected to the patient's body.He stated that this had happened to him before in the past and wanted to know if this issue happens often with the device.Furthermore, he changed the site, infusion set and reservoir and did correction with pump which brought his blood glucose to 3.7 mmol/l right before lunch.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/9 PCC
MDR Report Key8324646
Report Number3003442380-2019-00463
Device Sequence Number13779019
Product Code FPA
UDI-Device Identifier05705244006393
UDI-Public05705244006393
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2020
Device Lot Number5211909
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2018
Initial Report FDA Received Date02/10/2019
Patient Sequence Number1